26453 articles – 20327 references  [version française]
.:. Browse > By document type > Articles in peer-reviewed journal .:.
20490 documents ordered by :
First Previous ... 860 - 861 - 862 - 863 - 864 - 865 - 866 ... Next Last
fulltext accessible on an other server A note on Reeb dynamics on the tight 3-sphere
Bourgeois F. et al
JOURNAL OF MODERN DYNAMICS 1, 4 (2007) 597-613 [hal-01011003 - version 1]
Generalized eigenfunction expansions for conservative scattering problems with an application to water waves
Hazard C. et al
Proceedings of the Royal Society of Edinburgh: Section A Mathematics 137, 5 (2007) 995-1035 [hal-00849554 - version 1]
An approach to robust network design in telecommunications
Petrou G. et al
RAIRO: Operations Research 41, 4 (2007) 411-426 [hal-00821340 - version 1]
fulltext access ANALYTICAL DETERMINATION OF INITIAL CONDITIONS LEADING TO FIRING IN NERVE FIBERS
Jacquir S. et al
International Journal of Bifurcation and Chaos 17, 10 (2007) 3697-3701 [hal-00584230 - version 1]
Insider trading in an equilibrium model with default: A passage from reduced form to structural modelling
Campi L. et al
Finance and Stochastics 11, 4 (2007) ... [hal-00534288 - version 1]
Approche quantitative du brachistochrone
Philippe G. et al
Bulletin de l'Union des Physiciens 101 (2007) 999-1007 [hal-00436374 - version 1]
Penalized wavelet monotone regression
Antoniadis A. et al
Statistics and Probability Letters 77, 16 (2007) 1608-1621 [hal-00397534 - version 1]
Estimating the Hurst parameter
Berzin C. et al
Statistical Inference for Stochastic Processes 10, 1 (2007) 49-73 [hal-00317829 - version 1]
Nonparametric tests of independence between random vectors
Beran R. et al
Journal of Multivariate Analysis 98, 9 (2007) 1805-1824 [hal-00299246 - version 1]
fulltext access Space-time estimation of a particle system model
Guyon X. et al
Statistics A Journal of Theoretical and Applied Statistics 41, 5 (2007) 395-407 [hal-00256589 - version 1]
fulltext access Distribution of the time at which the deviation of a Brownian motion is maximum before its first-passage time
Randon-Furling J. et al
Journal of Statistical Mechanics: Theory and Experiment (2007) P10008 [hal-00167112 - version 4]
fulltext access A central limit theorem for stochastic recursive sequences of topical operators
Merlet G.
The Annals of Applied Probability 17, 4 (2007) 1347-1361 [hal-00082113 - version 3]
fulltext access 3D statistical models for tooth surface reconstruction.
Buchaillard S. et al
Computers in Biology and Medicine 37, 10 (2007) 1461-71 [hal-00169766 - version 1]
fulltext access Flat modules over valuation rings
Couchot F.
Journal of Pure and Applied Algebra 211 (2007) 235--247 [hal-00150973 - version 1]
fulltext access Time series aggregation, disaggregation and long memory
Celov D. et al
Lithuanian Mathematical Journal, 47, 4 (2007) 379-393 [hal-00133637 - version 1]